Delaunay ends of constant mean curvature surfaces


Kilian, Martin ; Rossman, Wayne ; Schmitt, Nick


Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Compositio Mathematica
Volume: 144
Page range: 186-220
Place of publication: Cambridge
Publishing house: Cambridge Univ. Press
ISSN: 0010-437X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kilian, Martin ; Rossman, Wayne ; Schmitt, Nick (2008) Delaunay ends of constant mean curvature surfaces. Compositio Mathematica Cambridge 144 186-220 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item